# SDR MALA030464

- Difficulty date: September 26, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, LEFT HAND VERTICAL STAB TO FUSELAGE CLOSING ANGLE CRACKED 1 INCH LENGTH.  MAINTENANCE REPAIRED IAW EO A55013.
